MathSciNet Relay Station
MathSciNet bibliographic data
MR2419522 (2009c:05057) 05C10
Geelen, Jim; Guo, Anjie; McKinnon, David Straight line embeddings of cubic planar graphs with integer edge lengths. J. Graph Theory 58 (2008), no. 3, 270–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement